MathSciNet Relay Station
MathSciNet bibliographic data
MR1342492 (96f:47013) 47A15 (46E20 47A65 47B15 47B38)
Yang, Li Ming Invariant subspaces of the Bergman space and some subnormal operators in $\bold A\sb 1\sbs\bold A\sb 2$. Michigan Math. J. 42 (1995), no. 2, 301–310.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement